# SDR SIMA962701

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 3011180
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT POWER IS SELECTED OFF AND EMERGENCY LIGHTS SELECTED TO FLOOR LIGHTS, 31WL WOULD NOT ILLUMINATE.  RAI'D EMERGENCY POWER SUPPLY 29WL PER JIC33-51-21.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
